# SDR DALA2018020100711

- Difficulty date: January 31, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,251 hours, 29,522 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC QUANTITY  LOW, RAN QRH SHOWED NORMAL QUANTITY AFTER CONFIGURING, GOT DOWN TO 5 QUARTS ON LANDING.  MAINTENANCE FOUND MAJOR LEAK IN RIGHT ENGINE PYLON, SMALL LEAK ON PTU RIGHT SYSTEM FEED LINE, RETORQUED SAME. FOUND STEADY LEAK DURING DRY MOTOR RIGHT ENGINE ABOVE PNEUMATIC DUCTS FROM MAJOR FEED LINE.  REPLACED DAMAGED LINE.  LEAK AND OPERATION CHECKS GOOD.
